Access content directly

Jean-Philippe Monnier

26
Documents

Publications

Image document

INTEGRAL CLOSURES IN REAL ALGEBRAIC GEOMETRY

Goulwen Fichou , Jean-Philippe Monnier , Ronan Quarez
Journal of Algebraic Geometry, 2021, 30 (2), pp.253-285. ⟨10.1090/jag/769⟩
Journal articles hal-01894175v2
Image document

Weak normalization and seminormalization in real algebraic geometry

Goulwen Fichou , Jean-Philippe Monnier , Ronan Quarez
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2021, 22 (3), pp.1511-1558
Journal articles hal-01539006v1
Image document

SUBSTITUTION PROPERTY FOR THE RING OF CONTINUOUS RATIONAL FUNCTIONS

Goulwen Fichou , Jean-Philippe Monnier , Ronan Quarez
Proceedings of FJV2017 Kagoshima, inPress
Journal articles hal-01825452v1

Semi-algebraic geometry with rational continuous functions

Jean-Philippe Monnier
Mathematische Annalen, inPress, ⟨10.1007/s00208-018-1679-7⟩
Journal articles hal-01893241v1
Image document

Continuous functions on the plane regular after one blowing-up

Goulwen Fichou , Ronan Quarez , Jean-Philippe Monnier
Mathematische Zeitschrift, 2017, 285 (1), pp.287-323. ⟨10.1007/s00209-016-1708-8⟩
Journal articles hal-01069575v1
Image document

Fonctions Régulues

Goulwen Fichou , Johannes Huisman , Frédéric Mangolte , Jean-Philippe Monnier
Journal für die reine und angewandte Mathematik, 2016, 718 (718), pp.103-151. ⟨10.1515/crelle-2014-0034⟩
Journal articles hal-00652828v4

Very special divisors on 4-gonal real algebraic curves

Jean-Philippe Monnier
Advances in Geometry, 2015, 15 (2), pp.211-231. ⟨10.1515/advgeom-2015-0005⟩
Journal articles hal-01392191v1

Clifford’s Theorem for real algebraic curves

Jean-Philippe Monnier
Annales de l'Institut Fourier, 2010, 60 (1), pp.31 - 50. ⟨10.5802/aif.2516⟩
Journal articles hal-01893251v1

Very special divisors on real algebraic curves

Jean-Philippe Monnier
Bulletin of the London Mathematical Society, 2010, 42 (4), pp.741 - 752. ⟨10.1112/blms/bdq036⟩
Journal articles hal-01893217v1

Fixed points of automorphisms of real algebraic curves

Jean-Philippe Monnier
Manuscripta mathematica, 2007, 124 (4), pp.459 - 480. ⟨10.1007/s00229-007-0117-z⟩
Journal articles hal-01893261v1

On real generalized Jacobian varieties

Jean-Philippe Monnier
Journal of Pure and Applied Algebra, 2005, 203 (1-3), pp.252 - 274. ⟨10.1016/j.jpaa.2005.03.010⟩
Journal articles hal-01893271v1

Divisors on real curves

Jean-Philippe Monnier
Advances in Geometry, 2003, 3 (3), ⟨10.1515/advg.2003.019⟩
Journal articles hal-01893273v1

Sums of even powers in Archimedean rings

Jean-Philippe Monnier , Ronan Quarez
Mathematische Zeitschrift, 2002, 239 (3), pp.563 - 577. ⟨10.1007/s002090100324⟩
Journal articles hal-01893284v1

Witt group and torsion Picard group of real curves

Jean-Philippe Monnier
Journal of Pure and Applied Algebra, 2002, 169 (2-3), pp.267 - 293. ⟨10.1016/s0022-4049(01)00084-6⟩
Journal articles hal-01893277v1

Unramified cohomology and quadratic forms

Jean-Philippe Monnier
Mathematische Zeitschrift, 2000, 235 (3), pp.455 - 478. ⟨10.1007/s002090000141⟩
Journal articles hal-01893286v1

Application signature et anneaux archimédiens

Jean-Philippe Monnier
Communications in Algebra, 1999, 27 (6), pp.2935 - 2957. ⟨10.1080/00927879908826603⟩
Journal articles hal-01893294v1

Anneaux d'holomorphie et Positivstellensatz archimédien

Jean-Philippe Monnier
Manuscripta mathematica, 1998, 97 (3), pp.269 - 302. ⟨10.1007/s002290050101⟩
Journal articles hal-01893296v1

About the image of the total signature map in the two-dimensional case

Jean-Philippe Monnier
Manuscripta mathematica, 1997, 93 (1), pp.143 - 161. ⟨10.1007/bf02677463⟩
Journal articles hal-01893298v1